Supraventricular tachycardia User Group
Please suggest the SVT treatement
About This Group:

Symptoms of Supreventricular Tachycardia also know as SVT can come on suddenly and can go away without treatment. Episodes of SVT are caused for a reason other than stress, exercise or emotion. They can last a few minutes or as long as 1 or 2 days, sometimes continuing until treated. The rapid beating of the heart during SVT can make the heart a less effective pump so that the cardiac output is decreased and the blood pressure drops. The following symptoms are typical with a rapid pulse of 150–251 beats per minute: Pounding chest Shortness of breath Chest pain Rapid breathing Dizziness Loss of consciousness (in serious cases) Numbness of various body parts If you have SVT this group is for you.

Founded by anxietygad on March 15, 2010
61 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Please suggest the SVT treatement

My Brother-in-law has been facing the SVT since last few years. Few days back it went chronic with the Pulse rate at 225 and b.p. 70/60 . He was hospitalized in ICCU for around 8 hours and then shifted to general Medication room. We have decided that we should follow the procedure of operation ( i don't know what it is said so i said operation ). We are located in India, Mumbai. Kindly guide me what treatment should be adopted so as to avoid the re-occurrence as well as what pre and post operational cares be taken for the same.

Thankz in advance for the help .
1 Comment
Blank
1423357_tn?1414258965
There are different types of SVT along with treatments for them. I believe the "operation" you are referring to is known as cardiac ablation.  Rather than me describe it, check it out online. I had it performed 2 months ago, and I've been free of STV events since then.
Blank
Recent Activity
1632539_tn?1357008058
Blank
kbug1013 Hello Everyone!!!! Comment
Aug 27
1632539_tn?1357008058
Blank
once in a lifetime experience
Aug 27 by kbug1013
Avatar_f_tn
Blank
gon2rsqm commented on 3 years since success...
Jun 21
MedHelp Health Answers